# SDR 2012FA0000815

- Difficulty date: November 29, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N20TV
- Make and model: Bell 206L-4
- Aircraft serial: 52084
- Aircraft time: 8,218 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2060330201283
- Condition: Cracked
- Location: Zone 200
- Part time: 8,218 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.7500" CRACK ON LT SIDE OF TRANSMISSION UPPER CABIN ROOF SHELL STARTING AT A ROW OF RIVETS, SECOND INBD RIVET FS 146.5 LBL APPROX 8.65. REPAIRED IAW MFG FIELD REPAIR NR 12RL-119.
